Modular ordered sets. (English) Zbl 0807.06002

Author’s summary: A notion of modular ordered set is introduced. It is shown that a modular ordered set fulfils the Jordan-Dedekind condition for chains.


06A06 Partial orders, general
Full Text: EuDML


[1] BIRKHOFF G.: Lattice Theory. Amer. Math. Soc. Colloq. Publ. Vol. 25, Amer. Math. Soc., Providence, R.I., 1967. · Zbl 0153.02501
[2] CHAJDA I., RACHŮNEK J.: Forbidden configurations for distributive and modular ordered sets. Order 5 (1989), 407-423. · Zbl 0674.06003
[3] KOLIBIAR M.: Linien in Verbänden. An. Ştiinţ. Univ. ”Al. I. Cuza” Iaşi Secţ. I a Mat. (N.S.) XIB (1965), 89-98. · Zbl 0151.01603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.